Crossref journal-article
JSTOR
The Annals of Mathematics (1121)
Bibliography

Kac, M. (1946). On the Distribution of Values of Sums of the Type Σf(2 k t). The Annals of Mathematics, 47(1), 33.

Authors 1
  1. M. Kac (first)
References 0 Referenced 94

None

Dates
Type When
Created 19 years, 4 months ago (April 24, 2006, 2:10 a.m.)
Deposited 7 years, 4 months ago (April 17, 2018, 3:15 p.m.)
Indexed 1 week ago (Aug. 22, 2025, 12:47 a.m.)
Issued 79 years, 7 months ago (Jan. 1, 1946)
Published 79 years, 7 months ago (Jan. 1, 1946)
Published Print 79 years, 7 months ago (Jan. 1, 1946)
Funders 0

None

@article{Kac_1946, title={On the Distribution of Values of Sums of the Type Σf(2 k t)}, volume={47}, ISSN={0003-486X}, url={http://dx.doi.org/10.2307/1969033}, DOI={10.2307/1969033}, number={1}, journal={The Annals of Mathematics}, publisher={JSTOR}, author={Kac, M.}, year={1946}, month=jan, pages={33} }